Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 14

All articles in this issue are freely accessible.

Center of infinitesimal Cherednik algebras of $\mathfrak {gl}_n$
Akaki Tikaradze.
Represent. Theory 14 (2010), 1-8
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Computation of Weyl groups of $G$-varieties
Ivan V. Losev.
Represent. Theory 14 (2010), 9-69
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lifting of characters for nonlinear simply laced groups
Jeffrey Adams and Rebecca Herb.
Represent. Theory 14 (2010), 70-147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quantum algebras and symplectic reflection algebras for wreath products
Nicolas Guay.
Represent. Theory 14 (2010), 148-200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Unitary genuine principal series of the metaplectic group
Alessandra Pantano, Annegret Paul and Susana A. Salamanca-Riba.
Represent. Theory 14 (2010), 201-248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some homological properties of the category $\mathcal {O}$, II
Volodymyr Mazorchuk.
Represent. Theory 14 (2010), 249-263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Satake isomorphism for special maximal parahoric Hecke algebras
Thomas J. Haines and Sean Rostami.
Represent. Theory 14 (2010), 264-284
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Explicit doubling integrals for $\widetilde {\mathrm {Sp}_2}(\mathbb {Q}_2)$ using “good test vectors”
Christian A. Zorn.
Represent. Theory 14 (2010), 285-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Admissible unitary completions of locally $\mathbb {Q}_p$-rational representations of $\mathrm {GL}_2(F)$
Vytautas Paškūnas.
Represent. Theory 14 (2010), 324-354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hall polynomials for affine quivers
Andrew Hubery.
Represent. Theory 14 (2010), 355-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Cyclotomic $q$-Schur algebras associated to the Ariki-Koike algebra
Toshiaki Shoji and Kentaro Wada.
Represent. Theory 14 (2010), 379-416
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On decomposition numbers with Jantzen filtration of cyclotomic $q$-Schur algebras
Kentaro Wada.
Represent. Theory 14 (2010), 417-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A formula for the $R$-matrix using a system of weight preserving endomorphisms
Peter Tingley.
Represent. Theory 14 (2010), 435-445
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Tropical R maps and affine geometric crystals
Masaki Kashiwara, Toshiki Nakashima and Masato Okado.
Represent. Theory 14 (2010), 446-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Double affine Hecke algebras at roots of unity
M. Varagnolo and E. Vasserot.
Represent. Theory 14 (2010), 510-600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the irreducible representations of the alternating group which remain irreducible in characteristic $p$
Matthew Fayers.
Represent. Theory 14 (2010), 601-626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Automata and cells in affine Weyl groups
Paul E. Gunnells.
Represent. Theory 14 (2010), 627-644
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Admissible diagrams in quantum nilpotent algebras and combinatoric properties of Weyl groups
Antoine Mériaux and Gérard Cauchon.
Represent. Theory 14 (2010), 645-687
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generic Hecke algebras for monomial groups
S. I. Alhaddad and J. Matthew Douglass.
Represent. Theory 14 (2010), 688-712
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the irreducibility of locally analytic principal series representations
Sascha Orlik and Matthias Strauch.
Represent. Theory 14 (2010), 713-746
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Automorphisms of complex reflection groups
I. Marin and J. Michel.
Represent. Theory 14 (2010), 747-788
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions